# SDR GLBA2013030100191

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 33,898 hours, 41,147 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 130610000614
- Part serial: UE219
- Condition: Damaged
- Location: Elevator
- Component: Elevator
- Component part number: 130610000614
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ELEVATOR OTBD EDGE & OTBD T/E DAMAGE APPROX 13" X 15.5".  T/E ALSO BUCKLED JUST INBD OF OTBD HINGE ATTACH POINT APPROX 4"  X 7".  REPAIRED IAW TC 1900-2730.00.  MAJOR REPAIR.
